# SDR COMA0060885

- Difficulty date: November 4, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 10,634 hours, 9,840 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 204
- Condition: Malfunctioned
- Location: Hs Trim
- Part time: 10,107 hours, 9,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB TRIM WENT NOSE DOWN UNCOMMANDED.  REPLACED THE HSTCU.
